Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pairs of monotone operators


Author: S. Simons
Journal: Trans. Amer. Math. Soc. 350 (1998), 2973-2980
MSC (1991): Primary 47H05; Secondary 46B10
Addendum: Tran. Amer. Math. Soc. 350 (1998), no. 7, 2973-2980.
MathSciNet review: 1458312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is an addendum to Sum theorems for monotone operators and convex functions. In it, we prove some new results on convex functions and monotone operators, and use them to show that several of the constraint qualifications considered in the preceding paper are, in fact, equivalent.


References [Enhancements On Off] (What's this?)

  • 1. M. Coodey and S. Simons, The convex function determined by a multifunction, Bull. Austral. Math. Soc. 54 (1996), 87-97. CMP 96:16
  • 2. J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. MR 0166578 (29 #3851)
  • 3. Robert R. Phelps, Convex functions, monotone operators and differentiability, 2nd ed., Lecture Notes in Mathematics, vol. 1364, Springer-Verlag, Berlin, 1993. MR 1238715 (94f:46055)
  • 4. S. Simons, Sum theorems for monotone operators and convex functions, Trans. Amer. Math. Soc., 350 (1998), 2953-2972.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 47H05, 46B10

Retrieve articles in all journals with MSC (1991): 47H05, 46B10


Additional Information

S. Simons
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106-3080
Email: simons@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02104-7
PII: S 0002-9947(98)02104-7
Keywords: Banach space, reflexivity, maximal monotone operator, sum theorem, constraint qualification, proper convex lower semicontinuous function
Received by editor(s): December 10, 1996
Article copyright: © Copyright 1998 American Mathematical Society